C0-semigroups of m-isometries on Hilbert spaces

  1. Bermúdez, T. 1
  2. Bonilla, A. 1
  3. Zaway, H. 12
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Department of Mathematics, Faculty of Sciences, University of Gabes
Journal:
Journal of Mathematical Analysis and Applications

ISSN: 1096-0813

Year of publication: 2019

Volume: 472

Issue: 1

Pages: 879-893

Type: Article

Export: RIS
DOI: 10.1016/j.jmaa.2018.11.055 SCOPUS: 2-s2.0-85057149138 GOOGLE SCHOLAR
Data source: Scopus